It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-01-2004, 05:59 AM   #1
Member
 
Join Date: May 2003
Location: lamp.tx.usa
Posts: 80
leeintx HB User
HELP! my sex life on prozac??

Hi, im a 33yr old female i weight 133lbs im 5'7....ive been on prozac 20mg for 6weeks now and i take it at night. My sex life has gone out the window..my hubby is getting very upset with me. does anyone have this problem since takeing prozac? Help!!!!how do i get my sex life back?????

 
Sponsors Lightbulb
   
Old 04-01-2004, 07:17 AM   #2
Senior Member
 
Join Date: Jun 2003
Location: Reading, PA, USA
Posts: 136
BethyM HB User
Wink Re: HELP! my sex life on prozac??

[QUOTE=leeintx]Hi, im a 33yr old female i weight 133lbs im 5'7....ive been on prozac 20mg for 6weeks now and i take it at night. My sex life has gone out the window..my hubby is getting very upset with me. does anyone have this problem since takeing prozac? Help!!!!how do i get my sex life back????? [/QUOTE

I understand how you feel....I had the same problems when I started Zoloft....After about 3-4 months things got much better!!!! Your hubbie needs to be understanding...Maybe he could read up on SSRI's a little and he would understand.....Also, he should be grateful if its at least helping your depression...Hang in there, maybe the sexual side effects will get better, maybe they won't...At the very least, you won't be on Prozac forever... Best Wishes!
__________________
bethym

 
Sponsors Lightbulb
   
Old 04-06-2004, 10:14 PM   #3
Member
(male)
 
Join Date: Sep 2003
Location: Huntsville, AL, USA
Posts: 66
peaceseeker2 HB User
Re: HELP! my sex life on prozac??

Hi
I am male and I have been dealing with a variety of different sexual dysfunction issues from the antidepressant medication that I take and have taken in the past. SSRI medications are notorious for causing sexual dysfunctions in both sexes. Keep in mind that you do not have to live like this. There are different things that can be done. Talk to your doctor about it. It might be a bit embarrasing at first, but it is important to do so. Trust me, whatever you say, they have heard a million times before. Your medication can be switched or additional medication can be added to counter the side effects.
As far as your husband goes, sit him down and have a heart to heart discussion with him. Let him know what is going on, namely that the reason why certain things are happening or are not happening is because of the medication and not because of him. Also, reassure your husband, and yourself, that the present situation is not a permanent situation and that you plan to address it with your physician. I suspect that your husband will be a lot more understanding and supportive once he realizes what the side effects of the medication is and that something is going to be done to try and change it. At the risk of sounding like one of those annoying people that can find a silver lining in any cloud no matter what, perhaps you and your husband can look at this time as an opportunity to experiment and try new things in bedroom to address his sex drive and to accomodate you. Good luck.

 
Old 04-09-2004, 09:43 PM   #4
Member
 
Join Date: May 2003
Location: lamp.tx.usa
Posts: 80
leeintx HB User
Re: HELP! my sex life on prozac??

thanks a bunch for your info!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
TPO Antibody???? NEED HELP starlightlizzy Thyroid Disorders 5 04-25-2010 05:46 PM
Need help for daughter with hypo symptoms but close to normal lab results brettb Thyroid Disorders 4 04-25-2010 03:22 PM
Morton's Neuroma ... Help BrianPK Foot & Ankle Problems 32 10-12-2009 04:18 PM
Help/Advice neededASAP -Fentanyl detox, pain pat. abused meds will need meds in futre Confused089 Abuse Support 34 07-06-2008 06:33 PM
Please help me Get off of the Pain Killers! sun_shine54935 Addiction & Recovery 6 04-22-2005 05:04 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!